# SDR USAA0527EM027

- Difficulty date: May 27, 2011
- Submitted: May 27, 2011
- Operation: Air carrier
- Aircraft: N950UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000106
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT 2144, LGA - BOS - DIRTY SOCK SMELL IN CABIN.  MAINTENANCE ACTION PENDING.
